# SDR YENA201703310230

- Difficulty date: March 31, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 67,080 hours, 25,134 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, EMERGENCY LIGHTS WILL NOT PASS TEST, SHOWS INT/EXT SHORT.  FOUND SEAT HARNESS SHORTED. R & R THE WIRE HARNESS IAW ESPM. EMERGENCY LIGHTS TEST GOOD.
